# SDR 9603326603

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603US
- Make and model: Boeing 747151
- Aircraft serial: 19780
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

EN ROUTE, THE NR 1 ENGINE STALLED AND IFSD WAS ACCOMPLISHED.  RESTART WAS ATTEMPTED, BUT FAILED.  CREW FOLLOWED COCKPIT OPERATING PROCEDURE AND RETURNED TO NRT.  VISUAL INSPECTION REVEALED METAL IN THE TAILPIPE AND A 6TH STAGE TURBINE DAMAGE.  REPLACED NR 1 ENGINE AND CHECK WAS NORMAL.
